Alert archive / California / Gale Watches in 2016

Gale Watch 30, NWS Eureka, CA

November 16, 2016

NWS Eureka, CA issued this gale watch at Nov 16, 2016, 2:00 PM PST. It took effect at Nov 18, 2016, 8:00 AM PST. It was in force for .

The area

The counties it named.

The facts

Issued
Nov 16, 2016, 2:00 PM PST (22:00 UTC)
In effect from
Nov 18, 2016, 8:00 AM PST
Expired
Nov 17, 2016, 2:57 PM PST
In force
Issued by
NWS Eureka, CA

The text

As transmitted.

706 
WHUS76 KEKA 162200
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
200 PM PST WED NOV 16 2016

PZZ470-475-170600-
/O.CON.KEKA.SC.Y.0107.000000T0000Z-161118T0400Z/
/O.NEW.KEKA.GL.A.0030.161118T1600Z-161119T1200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
200 PM PST WED NOV 16 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM PST
THURSDAY...
...GALE WATCH IN EFFECT FROM FRIDAY MORNING THROUGH LATE FRIDAY
NIGHT...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WATCH...
WHICH IS IN EFFECT FROM FRIDAY MORNING THROUGH LATE FRIDAY NIGHT.

* WESTERLY SWELL 12 FT AT 15 SECONDS TONIGHT. THE SWELL WILL
  SLOWLY SUBSIDE ON THU...THEN EVENTUALLY FALL BELOW 10 FT THU
  NIGHT. LARGE STEEP SEAS WILL RETURN FOR THE WEEKEND.

* SOUTHERLY WINDS 35 TO 45 KT FRIDAY AFTERNOON INTO FRIDAY NIGHT.
  WINDS WILL REMAIN STRONG AND GUSTY ON SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVE CONDITIONS WILL BE
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ450-455-170600-
/O.CON.KEKA.SC.Y.0107.000000T0000Z-161118T0400Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
200 PM PST WED NOV 16 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM PST
THURSDAY...

* WESTERLY SWELL 10 TO 12 FT AT 15 SECONDS TONIGHT. THE SWELL WILL
  SLOWLY SUBSIDE ON THU...THEN EVENTUALLY FALL BELOW 10 FT THU
  NIGHT. LARGE STEEP SEAS WILL RETURN FOR THE WEEKEND.

* A FRONT WILL BRING A POTENTIAL FOR GALE FORCE WINDS BY FRIDAY
  EVENING. WINDS WILL REMAIN BLUSTERY ON SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVE CONDITIONS WILL BE
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

$$
4 follow-up statements
873 
WHUS76 KEKA 170449
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
849 PM PST WED NOV 16 2016

PZZ470-475-171300-
/O.CON.KEKA.SC.Y.0107.000000T0000Z-161118T0400Z/
/O.CON.KEKA.GL.A.0030.161118T1600Z-161119T1200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
849 PM PST WED NOV 16 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM PST
THURSDAY...
...GALE WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH LATE
FRIDAY NIGHT...

* WESTERLY SWELL 12 FT AT 14 SECONDS TONIGHT. THE SWELL WILL
  SLOWLY SUBSIDE ON THU...THEN EVENTUALLY FALL BELOW 10 FT THU
  NIGHT. LARGE STEEP SEAS WILL RETURN FOR THE WEEKEND.

* SOUTHERLY WINDS 35 TO 45 KT FRIDAY AFTERNOON INTO FRIDAY 
  NIGHT. WINDS WILL REMAIN STRONG AND GUSTY ON SATURDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVE CONDITIONS WILL BE
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ450-455-171300-
/O.CON.KEKA.SC.Y.0107.000000T0000Z-161118T0400Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
849 PM PST WED NOV 16 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM PST
THURSDAY...

* WESTERLY SWELL 10 TO 12 FT AT 15 SECONDS TONIGHT. THE SWELL 
  WILL SLOWLY SUBSIDE ON THU...THEN EVENTUALLY FALL BELOW 10 FT 
  THU NIGHT. LARGE STEEP SEAS WILL RETURN FOR THE WEEKEND. 

* A FRONT WILL BRING A POTENTIAL FOR GALE FORCE WINDS BY FRIDAY 
  EVENING. WINDS WILL REMAIN BLUSTERY ON SATURDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVE CONDITIONS WILL BE
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

$$
914 
WHUS76 KEKA 171033
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
233 AM PST THU NOV 17 2016

PZZ470-475-171845-
/O.CON.KEKA.SC.Y.0107.000000T0000Z-161118T0400Z/
/O.CON.KEKA.GL.A.0030.161118T1600Z-161119T1200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
233 AM PST THU NOV 17 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM PST THIS
EVENING...
...GALE WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH LATE
FRIDAY NIGHT...

* WESTERLY SWELL 12 FT AT 14 SECONDS. THE SWELL WILL SLOWLY
  SUBSIDE ON THU...THEN EVENTUALLY FALL BELOW 10 FT THU NIGHT.
  LARGE STEEP SEAS WILL RETURN FOR THE WEEKEND.

* SOUTHERLY WINDS 35 TO 45 KT FRIDAY AFTERNOON INTO FRIDAY 
  NIGHT. WINDS WILL REMAIN STRONG AND GUSTY ON SATURDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVE CONDITIONS WILL BE
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ450-455-171845-
/O.CON.KEKA.SC.Y.0107.000000T0000Z-161118T0400Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
233 AM PST THU NOV 17 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM PST THIS
EVENING...

* WESTERLY SWELL 10 TO 12 FT AT 14 SECONDS. THE SWELL WILL SLOWLY
  SUBSIDE ON THU...THEN EVENTUALLY FALL BELOW 10 FT THU NIGHT.
  LARGE STEEP SEAS WILL RETURN FOR THE WEEKEND.

* A FRONT WILL BRING A POTENTIAL FOR GALE FORCE WINDS BY FRIDAY 
  EVENING. WINDS WILL REMAIN BLUSTERY ON SATURDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVE CONDITIONS WILL BE
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

$$
065 
WHUS76 KEKA 171703
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
903 AM PST THU NOV 17 2016

PZZ470-475-180115-
/O.CON.KEKA.SC.Y.0107.000000T0000Z-161118T0400Z/
/O.CON.KEKA.GL.A.0030.161118T1600Z-161119T1200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
903 AM PST THU NOV 17 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM THIS
EVENING... 
...GALE WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH LATE
FRIDAY NIGHT...

* WAVES...W SWELL 12 TO 14 FT AT 14 SECONDS. THE SWELL WILL SLOWLY
  SUBSIDE THIS AFTERNOON...THEN EVENTUALLY FALL BELOW 10 FT TONIGHT.
  LARGE STEEP SEAS WILL RETURN FOR THE WEEKEND.

* WINDS...S 35 TO 45 KT FRIDAY AFTERNOON INTO FRIDAY NIGHT. WINDS
  WILL REMAIN STRONG AND GUSTY ON SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVE CONDITIONS WILL BE
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

$$

PZZ450-455-180115-
/O.CON.KEKA.SC.Y.0107.000000T0000Z-161118T0400Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
903 AM PST THU NOV 17 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM THIS
EVENING...

* WAVES...W SWELL 12 TO 14 FT AT 14 SECONDS. THE SWELL WILL SLOWLY
  SUBSIDE THIS AFTERNOON...THEN EVENTUALLY FALL BELOW 10 FT
  TONIGHT. LARGE STEEP SEAS WILL RETURN FOR THE WEEKEND.

* WINDS...A FRONT WILL BRING A POTENTIAL FOR GALE FORCE WINDS BY
  FRIDAY EVENING. WINDS WILL REMAIN BLUSTERY ON SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVE CONDITIONS WILL BE
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

$$
262 
WHUS76 KEKA 172257
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
257 PM PST THU NOV 17 2016

PZZ470-475-180700-
/O.EXT.KEKA.SC.Y.0107.000000T0000Z-161118T0800Z/
/O.UPG.KEKA.GL.A.0030.161118T1600Z-161119T1200Z/
/O.NEW.KEKA.GL.W.0056.161118T1600Z-161119T1200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
257 PM PST THU NOV 17 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT TONIGHT...
...GALE WARNING IN EFFECT FROM 8 AM FRIDAY TO 4 AM SATURDAY...

* WAVES...NW SWELL 10 TO 12 FT AT 14 SECONDS. THE SWELL WILL
  SLOWLY SUBSIDE THIS EVENING...EVENTUALLY FALLING BELOW 10 FT. S
  SHORT PERIOD SEAS WILL BUILD TO 9 TO 11 FT AT 8 SECONDS ON
  FRIDAY.

* WINDS...S INCREASING TO 30 TO 40 KT WITH OCCASIONAL GUSTS TO 50
  KT FRIDAY AFTERNOON INTO FRIDAY NIGHT. WINDS WILL REMAIN GUSTY
  ON SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVE CONDITIONS WILL BE
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

$$

PZZ450-455-180700-
/O.EXT.KEKA.SC.Y.0107.000000T0000Z-161118T0800Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
257 PM PST THU NOV 17 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT TONIGHT...

* WAVES...W TO NW SWELL 10 TO 12 FT AT 13 SECONDS. THE SWELL WILL
  SLOWLY SUBSIDE THIS EVENING...EVENTUALLY FALLING BELOW 10 FT. S
  SHORT PERIOD SEAS WILL BUILD TO 5 TO 7 FT AT 7 SECONDS ON FRIDAY
  WITH HIGHER SEAS POSSIBLE FRIDAY NIGHT.

* WINDS...S INCREASING TO 20 TO 30 KT WITH OCCASIONAL GUSTS TO 35
  KT FRIDAY AFTERNOON INTO FRIDAY NIGHT. HIGHER WINDS ARE EXPECTED
  NEAR AND DOWNWIND FROM CAPE MENDOCINO AND POINT ARENA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVE CONDITIONS WILL BE
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

$$

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this gale watch went out at Nov 16, 4:11 AM PST, 9 hours 49 minutes earlier.

Area forecast discussion, Nov 16, 4:11 AM PST, 9 hours 49 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
411 AM PST Wed Nov 16 2016

.SYNOPSIS...Showers and isolated thunderstorms will linger in part
of the region through this morning. Much cooler temperatures are
expected through Thursday over the interior as cold air aloft passes
through the area. A strong weather front will bring additional
precipitation and gusty south winds late Friday and Saturday across
the area.

&&

.DISCUSSION...Overnight, showers continue to push onshore. Some of
the rain showers produce a few lightning strikes and locally heavy
rainfall. The shower and isolated thunderstorm activity will
continue through most of the day today along the coast from Cape
Mendocino north to the Oregon border. There will be less showers
over the interior area as showers weaken after hitting the coast
mountains.

Overnight tonight, a ridge of high pressure will build over the
area, decreasing sky cover across the area. In addition, we will
have cold air aloft pushing into the area. For interior locations
that are wind sheltered, do expect temperatures to drop below 32
degrees. Right now, have a freeze watch in effect for interior
locations for late tonight into early tomorrow morning.

Thursday will be a dry day, even though it will be colder. Highs in
the interior locations will struggle to make it into the 50s, while
coastal locations will see highs in the mid 50s. On Thursday night,
warmer air will return to the area ahead of the strong weather front
over the East Pacific. The threat for frost will be much lower on
Thursday.

The significant weather front will be approaching the area on
Friday. Do expect strong wind gusts of 40 mph or higher for exposed
ridgetop locations. The strong wind gusts is likely to persist
through Saturday. Do expect categorical POP from Friday daytime
through Saturday night. The wet pattern will persist through Sunday.
There may be a break in the precipitation early next week. /RCL

&&

.AVIATION...Scattered showers will continue to move through CEC
and ACV through at least this afternoon, before tapering off this
evening. VFR ceilings will likely prevail most of the day, with
periodic reductions to MVFR within individual rain showers. While
showers will decrease in coverage tonight, scattered cumulus will
likely persist through the night. Some localized ground fog will
also be possible tonight along the coast and across interior
valleys.  At UKI, some patchy fog and scattered low clouds will be
possible early this morning, followed by scattered cumulus much of
the day. VFR ceilings will likely prevail, with some shallow fog
possible late tonight. /BRC

.MARINE...Light to moderate winds will persist across the waters
today, with periodic stronger wind gusts within individual rain
showers. These winds will gradually decrease overnight tonight and
remain light through late Thursday. These persistent modest winds
will allow seas to remain dominated by a large but slowly decaying
westerly swell today and Thursday. Seas will likely fall below 10
feet sometime overnight Thursday for a brief period before the next
cold front arrives.

Conditions will worsen rapidly Friday afternoon as the next storm
system and cold front arrives. Southerly winds will quickly increase
to gale strength Friday afternoon and continue through the night,
before gradually decreasing Saturday afternoon and evening. This
will result in rapidly building steep southerly waves, particularly
across the outer waters and near prominent capes. These steeper seas
won't be the only wave group present in the waters either, as both a
fresh west-southwesterly swell and a northwesterly long period swell
will build into the waters late Friday and Saturday as well. The end
result will be very large and chaotic seas through Saturday night,
with multiple wave groups moving in different directions.

Gradually decreasing winds will allow seas to steadily decrease
through Sunday, and wave heights will likely fall below 10 feet by
early Monday. /BRC

&&

.COASTAL FLOODING...High tides once again exceeded 8.8 feet at the
North Spit tide gauge yesterday, as it reached around 9.1 ft at
around noon. It should again approach 8.8 ft at the noon high tide
today. Minor coastal flooding is anticipated around Humboldt Bay and
a coastal flood advisory is in effect. The tides will gradually
decrease in height over the next few days and depending on the tidal
surge anomaly today could be the final day in this series of high
tides requiring coastal flood advisories. /RCL

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...Freeze Watch from late tonight through Thursday morning for
     CAZ102-105>108-110-111.

     Coastal Flood Advisory from 10 AM this morning to 2 PM PST this
     afternoon for CAZ103.

NORTHWEST CALIFORNIA COASTAL WATERS...Small Craft Advisory until 8 PM PST Thursday for PZZ450-455-470-
     475.

&&

Visit us at http://www.weather.gov/eureka

Follow us on Facebook and Twitter at:
http://www.facebook.com/NWSEureka
http://www.twitter.com/nwseureka

For forecast zone information
see the forecast zone map online:
http://www.weather.gov/eureka/zonemap.png
Hazardous weather outlook, Nov 16, 3:26 AM PST, 10 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
326 AM PST WED NOV 16 2016

CAZ102-105>108-110-111-171130-
DEL NORTE INTERIOR-NORTHERN HUMBOLDT INTERIOR-
SOUTHERN HUMBOLDT INTERIOR-NORTHERN TRINITY-SOUTHERN TRINITY-
NORTHWESTERN MENDOCINO INTERIOR-NORTHEASTERN MENDOCINO INTERIOR-
326 AM PST WED NOV 16 2016

...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED SHOWERS WILL CONTINUE THROUGH THIS MORNING...WITH AN
ISOLATED LIGHTNING STRIKE POSSIBLE. LIGHT SNOW WILL BE POSSIBLE
ABOVE 3500 FEET.

A FREEZE WATCH IS CURRENTLY IN EFFECT FOR LATE TONIGHT.

TEMPERATURES ARE EXPECTED TO DROP INTO THE UPPER 20S TO LOW 30S
OVERNIGHT INTO EARLY THURSDAY MORNING...RESULTING IN PATCHY FROST
AND POTENTIALLY A LIGHT FREEZE IN A FEW OF THE MORE PROTECTED AND
COLDER VALLEYS IN THE REGION.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

ANOTHER COLD FRONT WILL BRING MODERATE TO HEAVY RAIN AND GUSTY
WINDS TO THE REGION LATE FRIDAY THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ103-171130-
NORTHERN HUMBOLDT COAST-
326 AM PST WED NOV 16 2016

...COASTAL FLOOD ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 2 PM
PST THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED SHOWERS WILL CONTINUE THROUGH THIS AFTERNOON...WITH AN
ISOLATED LIGHTNING STRIKE POSSIBLE.

A COASTAL FLOOD ADVISORY IS CURRENTLY IN EFFECT FOR MID DAY
TODAY.

HIGH ASTRONOMICAL TIDES MAY RESULT IN MINOR COASTAL FLOODING IN
LOW LYING AREAS AROUND HUMBOLDT BAY. HIGH TIDE IS EXPECTED TO
OCCUR AROUND 12:03 PM TODAY...WITH FLOODING POSSIBLE ONE TO TWO
HOURS BEFORE AND AFTER HIGH TIDE.

TEMPERATURES ARE EXPECTED TO DROP INTO THE UPPER 30S TONIGHT INTO
EARLY THURSDAY MORNING IN SOME WIND SHELTERED AREAS, RESULTING IN
SOME OF THE COLDEST TEMPERATURES OF THE SEASON THUS FAR.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

ANOTHER COLD FRONT WILL BRING MODERATE TO HEAVY RAIN AND GUSTY
WINDS TO THE REGION LATE FRIDAY THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ112-113-171130-
SOUTHWESTERN MENDOCINO INTERIOR-SOUTHEASTERN MENDOCINO INTERIOR-
326 AM PST WED NOV 16 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED SHOWERS WILL CONTINUE THROUGH THIS MORNING...WITH AN
ISOLATED LIGHTNING STRIKE POSSIBLE. LIGHT SNOW WILL BE POSSIBLE
ABOVE 3500 FEET.

TEMPERATURES ARE EXPECTED TO DROP INTO THE LOW TO MID 30S
TONIGHT INTO EARLY THURSDAY MORNING...RESULTING IN PATCHY FROST
AND POTENTIALLY A LIGHT FREEZE IN A FEW OF THE MORE PROTECTED AND
COLDER VALLEYS IN THE REGION.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

ANOTHER COLD FRONT WILL BRING MODERATE TO HEAVY RAIN AND GUSTY
WINDS TO THE REGION LATE FRIDAY THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ101-104-109-171130-
COASTAL DEL NORTE-SOUTHWESTERN HUMBOLDT-MENDOCINO COAST-
326 AM PST WED NOV 16 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED SHOWERS WILL CONTINUE THROUGH THIS AFTERNOON...WITH AN
ISOLATED STRIKE OF LIGHTNING POSSIBLE.

HIGH WINTERTIME ASTRONOMICAL TIDES ARE EXPECTED AROUND MID DAY
TODAY.

TEMPERATURES ARE EXPECTED TO DROP INTO THE UPPER 30S TONIGHT INTO
EARLY THURSDAY MORNING IN SOME WIND SHELTERED AREAS, RESULTING IN
SOME OF THE COLDEST TEMPERATURES OF THE SEASON THUS FAR.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

ANOTHER COLD FRONT WILL BRING MODERATE TO HEAVY RAIN AND GUSTY
WINDS TO THE REGION LATE FRIDAY THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 16, 2:36 PM PSTFreeze WarningEKADel Norte, Humboldt, Mendocino, Trinity18 hr

Nearby

Gale Watches in California, 2016Every gale watch in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.